Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Cefzil

USER REVIEWS

Comment from: 13-18 on Treatment for less than 1 month (Patient) Published: November 11

one week after starting have pain in pelvic and higher. Sharp pain. Discontinued medication at this time.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: September 24

The whole time I felt mildly dizzy, had very sharp pains in the stomach and severe vaginal itching, discharge and swelling. I will never take this again if I can help it.

Comment from: 13-18 Female on Treatment for less than 1 month (Patient) Published: February 12

Second day i felt nasues.

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: February 03

No side effects. By the third day on the medication I started feeling so much better.

Comment from: Walden, 55-64 Female on Treatment for less than 1 month (Patient) Published: August 03

After 2 days of taking it I've got nausea, felt dizzy, have stomach pain, loss of appettite, hypertension, hot and cold spells, difficult to sleep. I have 7 more days of treatment.

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: May 18

It worked great for me

Comment from: 7-12 on Treatment for less than 1 month Published: September 06

After second day of taking, started having dizzy spells, passed out, felt sick constantly

Comment from: jojo, 3-6 Female on Treatment for less than 1 month Published: January 01

my son 5 years old was on cefzil and started experiencing wizzing,severe hives, took several days to feel better and the hives to stop popping up.

Related Reading: cefzil | hives

Comment from: alwazel8, 35-44 on Treatment for less than 1 month (Patient) Published: March 29

After taking this a few days, I get extremely weak, tired and mentally confused; literally have trouble functioning. Plus my sickness I was taking it for is no better. I feel drunk.

Comment from: Ray Roy, 65-74 Female on Treatment for less than 1 month (Patient) Published: January 08

After a few days on this medication i started having diarhea at least 3 times per day and I still have it even after taking immodium and BIO-K yogurt.

Comment from: me, 25-34 on Treatment for less than 1 month (Patient) Published: April 24

This medicine has given me diaharra, two days after I was on it. Its been over a week and I still have it, several times a day or more! Very bad case, the worst I ever had before. Also I had a few days of dry vaginal itching (which is all I ever get when on an antibiotic) So yeah by far the worst...won't take again!! Other than that I am free from infection.

Comment from: D J, 65-74 on Treatment for less than 1 month (Patient) Published: February 12

Was really tired and had an upset stomach. When I napped I had terrible dreams and would sleep for 2 hours at a time during the day, just exhausted. I'd had the sinus infection for several weeks, before going on the Cefzil, without the exhaustion. I was on it a day before the tiredness started.

Related Reading: sinus infection | cefzil

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: March 24

I had a terrible reaction to this drug. I became short of breath, vomited continually & developed a skin rash. I had to go to the E.R. because of it.

Related Reading: rash

Comment from: 65-74 on Treatment for less than 1 month Published: December 05

This medication caused an allergic reaction in my 16 year old son and it resulted in him getting hives. He was then given medicine to counteract the results of hives. He is now on a different antibiotic.

Comment from: Mamaof3, 3-6 on Treatment for less than 1 month Published: March 08

My 3 year old was put on it for ear infection.He wasn't able to explain how he felt, but we could tell he didn't feel well while on this antibiotic. He had diarrhea, a poor appetite, fever and on the 8th day woke up with a thick rash all over his body. After taking him to the ER we were told he had an allergic reaction to it.

Related Reading: ear infection | diarrhea | fever

Comment from: Anniford, 25-34 on Treatment for less than 1 month (Patient) Published: January 09

After the second day of starting the treatment,I would wake up with vomiting and diarrhea every morning. Symptoms would lessen somewhat as the day progressed, but experience constant dizziness and lack of appetite. Also suffered insomnia. Had to stop taking it by day 5. Lost 10 lbs just from the nausea and loss of appetite in 3 days.

Related Reading: dizziness | insomnia

Comment from: Scooter-T, 25-34 Female on Treatment for less than 1 month (Patient) Published: April 22

Terrible stomach ache, vomiting, severe dizziness and pin hole pupils. Must have an obvious allergic reaction to this medicine.

Comment from: Concerned Mom, 35-44 on Treatment for less than 1 month Published: December 10

My daughter (12) was taking this for Impetigo. She broke out in severe hives ALL over her body (from head to toes). Severe itching, some nausea, and some trouble breathing. She is severely allergic! It was a few days later after taking it before the symptoms occurred.

Related Reading: impetigo | hives

Comment from: RxReview, 35-44 on Treatment for less than 1 month (Patient) Published: November 22

I had a severe allergic reaction to Cefzil. Even though I ended up taking a fair amount of it, I ended up getting pneumonia and had to go on another anti-biotic.

Related Reading: cefzil | pneumonia

SLIDESHOW

ADHD Symptoms in Children See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors